# SDR 2002F00239

- Difficulty date: February 24, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N463TA
- Make and model: Airbus A320-233
- Aircraft serial: 1339
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Gasket
- Condition: Missing
- Location: Fairing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT TPU020 - UOI/GYE - DURING CLIMB, CABIN PERSONNEL DETECTED A NOISE AT THE PAX CABIN, NEAR THE EMERGNCY OVERWING EXIT DOORS.  THE AIRCRAFT CONTINUE ITS FLIGHT TO GYE STATION.  AFTER LANDING AT GYE STATION, TECHNICIANS PERFORMED INSPECTION OF THE AIRCRAFT, AND FOUND MISSING MATERIAL (ABOUT 25 INCHES OF MATERIAL LOST) ON A WING TO BODY FAIRING ON THE LEFT SIDE OF THE FUSELAGE.  THE PANEL 151DT WAS REPLACED IAW AMM 53-35-11-400-001.  THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
